Show simple item record

dc.contributor.authorJones, G.
dc.date.accessioned2013-05-16T04:44:51Z
dc.date.available2013-05-16T04:44:51Z
dc.date.issued2005
dc.identifier.citationJones, G. (2005), Some properties of transition matrices for chain binomial models, Research Letters in the Information and Mathematical Sciences, 8, 203-207en
dc.identifier.issn1175-2777
dc.identifier.urihttp://hdl.handle.net/10179/4465
dc.description.abstractA chain binomial model is a Markov chain with a transition matrix whose rows are binomial probabilities. Two such chains are presented and illustrated with possible applications. The paper will focus in particular on some interesting properties of the transition matrices.en
dc.language.isoenen
dc.publisherMassey Universityen
dc.subjectMarkov chainsen
dc.subjectMatricesen
dc.titleSome properties of transition matrices for chain binomial modelsen
dc.typeArticleen


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record